World Journal of Modelling and Simulation

Published by print and online quarterly

ISSN: 1746-7233, England, UK

World Academic Press, World Academic Union







Authors Guide


Online Journal





Online Journal  --  Volume 3 Number 4, November 2007    Contents










ISSN: 1746-7233

Vol.3 (2007) No.4







England, UK












Graphic Designer:

Miss Li





World Journal of

Modelling and Simulation

Edited by International Committee for Modelling and Simulation, WAU

Published by World Academic Union (World Academic Press)



 243. Application of Hes homotopy perturbation method for solving K(2, 2), KdV , burgers and cubic boussinesq equations

D. D. Ganji, M. Heidari

 252. The simulation of industry chain based on system dynamics model with grey forecasting

Rentao Dong, Jiuping Xu

 262. The effect of different arrival rates on Geom/G/1 queue with multiple adaptive vacations and server setup/closedown times

Wei Sun, Naishuo Tian, Shiyong Li

 275. Forecasting model for county macroeconomic system

   Yan Bao, Jiuping Xu

 286. On positive weak solutions for a class of semipositone equations

G. A. Afrouzi, M. Baghery, S. H. Rasouli

 289. Acceleration of Levenberg-Marquardt method training of chaotic systems fuzzy modeling

Yuhui Wang, Qingxian Wu, Chansheng Jiang, Wei Fang, Yali Xue

 299. Principal eigenvalues of the p-Laplacian with the boundary condition involving indefinite weight

G. A. Afrouzi, S. Khademloo

 305. Nonclassical symmetries and group invariant solutions of Burgers-Fisher equations

Guoliang Cai, Yan Wang, Fengyun Zhang

 310. Comparative study of single-thread, double-thread, and triple-thread dental implant: a three-dimensional finite element analysis

Yingying Sun, Liang Kong, Baolin Liu, Li Song, Shuicheng Yang, Taofeng Wei

 315. Numerical analysis of the structure model for 2-dementional micro-actuator in MEMS-based data storage

Ying Luo, Yi Shen




2007 World Academic Union. All rights reserved.